# SDR ASAA0842617

- Difficulty date: January 20, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69165096
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BS 345 LBL 64 WL 216 ANGLE BROKEN.  BROKEN ANGLE AT BS 345 LBL 216 REPLACED WITH MADE REPAIR PART IAW B737 400 SRM 51 40 02.
